# SDR ASMF2020090705

- Difficulty date: July 2, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 33,201 hours, 15,123 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1FA140128
- Part serial: 140121218430B
- Condition: Failed
- Location: Thrust Reverser
- Part time: 28,422 hours, 10,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WORKS OF RETURN TO SERVICE, IT WAS DETECTED HIT ON BOTH ENG REVERSERS.  MAINTENANCE PERSONNEL PERFORMED GROUND HANDLING EQUIPMENT HITS AIRPLANE CONDITIONAL INSPECTION, IAW AMM 05-51-59.  DETECTING TWO CRACKS OF 0.750 LENGTH AND 1.00 LENGTH ON LT ENGINE EXTERNAL SKIN O/B THRUST REVERSER AT 01:30 HOURS POSITION AND NAC STA 253 AND NAC STA 254, AND A SCRATCH OF 6.00" LENGTH ON EXTERNAL SKIN I/B THRUST RT ENG REVERSER AT 02:00 HOURS POSITION AND NAC STA 233.  THE DAMAGED AREA LIMITS WERE FOUND WITH UT-TT AND VISUAL INSPECTIONS, IAW SRM 51-70-05-2R-0 REPAIR GENERAL PARAGRAPH 4.A AND B737 NDTM PART 4, 51-00-02.  THE DAMAGE WAS REMOVED IAW SRM 51-70-05-2R-2 REPAIR 2, PARAGRAPH 4.B; THE EXTERNAL SKIN O/B THRUST LT ENG REVERSER WAS REPAIRED IAW SRM 54-30-01 REPAIR 1, TABLE 201 AND SRM 51-70-05 REPAIR 2, FIGURE 201.  AN ULTRASONIC INSPECTION (CTTU) WAS PERFORMED ON REPAIRED AND SURROUNDING AREA, WITH NO DELAMINATION NOR DISBOND FOUND IAW B737 NDTM PART 4, 51-00-02.  A UT-TT AND DV INSPECTION WERE PERFORMED WITH NO HIDDEN, NOR SURFACE CARBON FIBERS DAMAGES FOUND IAW SRM 54-30-01-01A-1 ALLOWABLE DAMAGE 1, PARAGRAPH 4.C; B737 NDTM PART 4 51-00-02 AND BY HIT OPENING ACTUATOR SLATTED INBOARD TRUST RT ENG REVERSER, THE THRUST RT ENG REVERSER OPENING ACTUATOR WAS REPLACED IAW AMM 78-31-08, ALL CORRECT.
